# SDR QXEA0001098

- Difficulty date: March 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  GALLEY SUPPORT BEAM AT RBL 43 HAS A CRACK AT THE AFT END.  REPAIRED IAW FOKKER SRM 51-31-01.
